I feel very irritable and REALLY depressed in the mornings. But eventually in the late evenings it goes away. It gives me a headache as well. Also, it makes me so depressed I plan on cutting myself =(
You maybe experiencing serious side effects of the remeron and need to discuss these with the doctor as soon as possible. If you are wanting to cut then you need to address this without delay. Without knowing your complete history, hard to say whether the depression is from the remeron or not, but again your doctor is the one who needs to evaluate. Please seek medical attention right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Remeron - Hi all, I'm going to start on mirtazapine in the next few days. I'm in Australia, and the?
Posted 18 Jun 2011 • 10 answers
Posted 2 May 2014 • 1 answer
Posted 4 Sep 2014 • 3 answers
Posted 28 Mar 2015 • 4 answers
Posted 20 Mar 2016 • 1 answer